# SDR P5CA0300989

- Difficulty date: November 16, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 61,088 hours, 13,692 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Anti Skid System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT WING RT REAR ANTI-SKID WARNING LIGHT ILLUMINATED ON P-2 PANEL.  REPLACED ANTI-SKID CONTROL UNIT AND TRANSDUCER IAW MM 32-41-00.  SYSTEM CHECK GOOD.
